TY - JOUR T1 - A simple proof for Kazmi et al.'s iterative scheme AU - Soori, Ebrahim AU - Agarwal, Ravi PY - 2022 DA - March DO - 10.31197/atnaa.941403 JF - Advances in the Theory of Nonlinear Analysis and its Application JO - ATNAA PB - Erdal KARAPINAR WT - DergiPark SN - 2587-2648 SP - 28 EP - 32 VL - 6 IS - 1 LA - en AB - In this paper, a simple proof for the existence iterative scheme using two Hilbert spaces due to Kazmi et al.[K.R. Kazmi, R. Ali, M. Furkan, Hybrid iterative method for split monotone variational inclusion problemand hierarchical fixed point problem for a finite family of nonexpansive mappings, Numer. Algor., 2017] isprovided. KW - Weak convergence KW - Strongly convergence KW - Hilbert space CR - [1] R.P. Agarwal, D. O'Regan and D.R. Sahu, Fixed point theory for Lipschitzian-type mappings with applications, in: Topological Fixed Point Theory and its Applications, vol. 6, Springer, New York, 2009. CR - [2] C.E. Chidume, O.M. Romanus and U.V. Nnyaba, An iterative algorithm for solving split equality fixed point problems for a class of nonexpansive-type mappings in Banach spaces, Numer Algor, 82 (2019), 987-1007. CR - [3] Z. Jouymandi, F. Moradlou, Extragradient Methods for Solving Equilibrium Problems, Variational Inequalities, and Fixed Point Problems, Numer. Funct .Anal. Optim., 38:11, (2017), 1391-1409. CR - [4] Z. Jouymandi and F. Moradlou, Extragradient methods for split feasibility problems and generalized equilibrium problems in Banach spaces, Math. Methods Appl. Sci., (2017), DOI: 10.1002/mma.4647. CR - [5] K.R. Kazmi, R. Ali, M. Furkan, Hybrid iterative method for split monotone variational inclusion problem and hierarchical fixed point problem for a finite family of nonexpansive mappings, Numer Algor, (2017), https://doi.org/10.1007/s11075- 017-0448-0. CR - [6] A.E. Ofem and D.I. Igbokwe, A New Faster Four step Iterative Algorithm for Suzuki Generalized Nonexpansive Mappings with an Application, Adv. Theory Nonlinear Anal. Appl. 5 (2021), 482-506. CR - [7] K. Shimoji and W. Takahashi, Strong convergence to common fixed points of infinite nonexpansive mappings and applications, Taiwanese J. Math., 5 (2001),387-404. CR - [8] L. Wangwe and S. Kumara, Some common fixed-point theorems for a pair of p-hybrid mappings via common limit range property in G-metric space, Results in Nonlinear Anal. 4 (2021), 87-104. UR - https://doi.org/10.31197/atnaa.941403 L1 - https://dergipark.org.tr/tr/download/article-file/1783390 ER -